MathSciNet Relay Station
MathSciNet bibliographic data
MR1230048 (94d:44004) 44A15 (33C10)
Shawagfeh, N. T. The Laplace transforms of products of Airy functions. Dirāsāt Ser. B Pure Appl. Sci. 19 (1992), no. 2, 7–11.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement